Regularity for minimizers of some variational problems in plasticity theory
- 32 Downloads
A variational problem for a functional depending on the symmetric part of the gradient of the unknown vectorvalued function is considered. We assume that the integrand of the problem has power growth with exponent less than two. We prove the existence of summable second derivatives near a flat piece of the boundary. In the two-dimensional case, Hölder continuity up to the boundary of the strain and stress tensors is established. Bibliography: 6 titles.
KeywordsVariational Problem Strain Tensor Local Coordinate System Plasticity Theory Duality Relation
Unable to display preview. Download preview PDF.
- 1.G. A. Seregin, “On regularity of minimizers of some variational problems in plasticity theory”,Algebra Analiz,4, 181–218 (1993).Google Scholar
- 2.J. Frehse and G. A. Seregin, “Regularity for solutions of variational problems in the deformation theory of plasticity with logarithmic hardering”, Preprint421, Sfb256, Bonn (1995).Google Scholar
- 4.O. A. Ladyzhenskaya and N. N. Uraltseva,Linear and Quasilinear Equation of Elliptic Type [in Russian], Moscow (1973).Google Scholar
- 5.P. P. Mosolov and V. P. Myasnikov, “On correctness of boundary-value problems in mechanics of solids”,Math. Sb.,88, 256–287 (1972).Google Scholar